Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:3
  • preuzimanja u poslednjih 30 dana:3

Sadržaj

članak: 10 od 17  
Back povratak na rezultate
2008, br. 12-2, str. 77-95
Transversal chaos spaces and asymptotic fixed points
(naslov ne postoji na srpskom)
Univerzitet u Beogradu, Matematički fakultet

e-adresaandreja@predrag.us
Sažetak
(ne postoji na srpskom)
This paper continues the study of the transversal spaces. In this sense we formulate a new structure of spaces which we call it transversal chaos spaces. Also, this paper presents an extended asymptotic fixed point theory.
Reference
Appert, A., Fan, K. (1951) Espaces topologiques intermédiaires. Probléme de la distanciation. Paris: Actuelités scient
Azzimondi, P., Scaravelli, C. (1979) Un teorema del punto unito in spazi metrici generalizzati. Riv. Mat. Univ. Parma, 5, 773-780
Bocsan, G., Constantin, G. (1973) The Kuratowski function and some applications to the probabilistic metric spaces. Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali, 55, 236-240 (1974)
Chitteriden, E.W. (1917) On the equivalence of \'Ecart and voisinage. Trans. Amer. Math. Soc., 18, 2, 161-166
Cicchese, M. (1974) Distanze generalizzate uniformemente continue. Riv. Mat. Univ. Parma, 3, 133-137
Collatz, L. (1964) Functional analysis and numerische mathematik. Berlin, itd: Springer Verlag
Colmez, J. (1947) Espaces à écart généralisé régulier. C. R. Acad. Sci. Paris Ser. A-B, 224, 372-373
Constantin, Gh., Istratescu, I. (1989) Elements of probabilistic analysis. Dordrecht, itd: Kluwer Academic Publishers
Czerwik, S. (1998) Nonlinear set-valued contraction mappings in b-metric spaces. Atti Sem. Mat. Fis. Univ. Modena, 46, 263-276
Doss, R. (1946) Sur la condition de régularité pour l'ecart abstrait. Écart abstrait symétrique et régulier. C. R. Acad. Sci Paris, 223, 14-16, 1087-1088
Frechet, M. (1905) La notion d'écart et le calcul fonctionnel. Comptes Rend Acad Sci, Paris, 140, 772-774
Frechet, M. (1905) Sur quelques points du calcul fonctionnel. Rend. Circ. Mat. Palermo, Thése, 22, 1-74
Frink, A.H. (1937) Distance functions and the metrization problem. Bulletin of the American Mathematical Society, 43, 133-142
Istratescu, I. (1974) Introducere in teoria spatiilor metrice probabilistic applicatti. Bucarest: Ed-ifura Technica
Ivanov, A.A. (1976) Isledovanii po topologii-II. u: Zapiski naučnih seminarov lomi, Lenjingrad, 66, 5-102
Kaleva, O., Seikkala, S. (1984) On fuzzy metric spaces. Fuzzy Sets and Systems, 12, 3, 215-229
Kirk, W.A. (2003) Fixed points of asymptotic contractions. J Math. Anal. Appl, 277, 645-650
Kurepa, Đ.R. (1934) Tableaux ramifiés d'ensembles. Espaces pseudo-distanciés. Comptes Rend Acad Sci, Paris, 198, 1563-1565
Kurepa, Đ.R. (1935) Ensembles ordonnés et ramifiés. Publications de l'Institut mathematique, 4, 1-138, Thése
Kurepa, Đ.R. (1936) Sur les classes (E) et (D). Publications de l'Institut mathematique, 55, 124-132
Kurepa, Đ.R. (1937) Un entere de distanciabilitè. Mathematica, Cluj, 13 59-65
Kurepa, Đ.R. (1963) Distanca numerica. Distanca non numerica. Bari: Publ. Seminario Matematica
Kurepa, Đ.R. (1963) On the existence of pseudometric non totally orderable spaces. Glasnik matematičko-fizički i astronomski, Zagreb, 18, 183-194
Menger, K. (1928) Untersuchungen über allgemeine Metric. Mathematische Annalen, 100, 75-163
Menger, K. (1942) Statistical metrics. Proc Natl Acad Sci USA, 28, 535-537
Onicescu, O. (1964) Nombres et Systèmes Aléatoires. Bucharest: Éditions de L' Académie de la R. P. Roumaine
Papić, P. (1954) Sur une classe d'espaces abstraits. Glasnik matematičko-fizički i astronomski, Zagreb, 9, 197-216
Schweizer, B., Sklar, A., Thorp, E. (1960) The metrization of statistical metric spaces. Pacific Journal of Math, 10, 673-675
Sehgal, V.M. (1966) Some fixed point theorems in functional analysis and probability. Wayne: Wayne State Univ, Ph. D. dissertation
Sehgal, V.M., Bharucha-Reid, A.T. (1972) Fixed points of contraction mappings on probabilistic metric spaces. Math. Systems Theory / MST, 6, 97-102
Sherwood, H. (1971) Complete probabilistic metric spaces. Zeitschrift fur Wahrscheinlichkeitstheorie und Verwandte Gebiete, 20(2): 117-128
Sikorski, R. (1950) Remark on some topological spaces of high power. Fund. Math, 37, 125-136
Šerstnev, A.N. (1967) On the probabilistic generalization of metric spaces. Kazan, gosudarst. Univ., učenye Zapiski, 124, 109-119
Tasković, M.R. (2003) Furcate points and lower BCS-convergence in the fixed point theory. u: International videoconference of math. science: Fixed point theory (1st), Japanese Assoc. Math. Sciences, Osaka, Japan, 10 pp
Tasković, M.R. (2001) Nonlinear functional analysis. u: Second Book: Monographs - Global Convex Analysis - General convexity, Variational methods and Optimization, Beograd: Zavod za udžbenike i nastavna sredstva, in Serbian
Tasković, M.R. (1990) Some new principles in fixed point theory. Mathematica Japonica, 35, 4, 645-666
Tasković, M.R. (1993) Nonlinear functional analysis: Fundamental elements of theory. Beograd: Zavod za udžbenike i nastavna sredstva, part I, vol. 1, 713-752
Tasković, M.R. (1998) Transversal spaces. Mathematica Moravica, 2, 133-142
Tasković, M.R. (2003) Transversal intervally spaces. Mathematica Moravica, br. 7, str. 91-106
Tasković, M.R. (2005) Theory of transversal point, spaces and forks. u: Monographs of a new theory, Beograd, 1001-1022
Tasković, M.R. (2003) Fixed points on transversal edges spaces. Mathematica Moravica, br. 7, str. 175-186
Tasković, M.R. (2003) Survey on transversal normed spaces. Mathematica Moravica, br. 7, str. 153-174
Todorčević, S. (1981) On a theorem of Đ. Kurepa. u: Bennett H.R. i D.J. Lutzer [ur.] Topology and order structures, Part I, Tract 142, Amsterdam: Math. Centre Tracts, str. 173-176
Wald, A. (1943) On a statistical generalization of metric spaces. Proc Natl Acad Sci USA, 29, 196-197
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
DOI: 10.5937/MatMor0802077T
objavljen u SCIndeksu: 02.02.2009.

Povezani članci

Nema povezanih članaka